当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1. Remarks on semistability of G-bundles in positive characteristic, Compositio Math. 119 (1999), no. 1, 41-52.

  • 2.(with R. Huebl) Vector bundles on the projective line over a discrete valuation ring and the cohomology of canonical sheaves, Comm. Algebra 27 (1999), no. 7, 3513-3529.

  • 3.A note on Hornich problem, Arch. Math. 72 (1999), 127-131.

  • 4.(with D.G. Larman), The kissing numbers of some special convex bodies, Discrete & Comput. Geom. 21 (1999), 233-242.

  • 5.Zhou Zehua and Sun Daochun, Quasimeromorphic mappings of several complex variables, Acta Math. Sci. Ser. A Chin. Ed. 19(1999), 541-547.

  • 6.Zhou Zehua, Quasimeromorphic mappings of several complex variables and normal criteria, Complex Var. Elliptic Equ. 39(1), (1999), 27-38.

  • 7.William Y.C. Chen and J.D. Louck, Enumeration of cubic graphs by inclusion-exclusion, J. Combin. Theory Ser. A 86 (1999) 151–157. [citations 1].

  • 8.William Y.C. Chen, A general bijective algorithm for increasing tress, Systems Science and Math. Sciences, special issue in honor of W.T. Wu, 12 (1999) 193–203. [citations 11].

  • 9.F.-Y. Wang, Existence of the spectral gap for elliptic operators, Arkiv f\"or Math. 37:3(1999), 395--407.

  • 10.F.-Y. Wang, Harnack inequalities for log-Sobolev functions and estimates of log-Sobolev constant, Ann. of Probability, 27:2(1999), 653--663.

  • 11.F.-Y. Wang, Spectral gap on path spaces with infinite time-interval, Sci. Sin. (A), 42(1999), 600--604.

  • 12.F.-Y. Wang, General formulae for the lower bound of the first two Dirichlet eigenvalues, Taiwanese J. Math. 3:2(1999), 235--242.

  • 13.Wenhuan Yu*, Dongyi Liu, Time-variant parameter estimation of a nonlinear system using a quasi-Newton method, Proceedings of the 14th World Congress. International Federation of Automatic Control, p 55-60 vol.9, 1999

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态